# SDR CALA2024081602227

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 146N6201U7
- Condition: Gouged
- Location: L4 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR HANDLE PAN IS GOUGE ON THE INSIDE RADIUS REF AMES NR 172653-0800-0117 REMOVED AND REPLACED L4 DOOR HANDLE PAN IAW B757 CMM 52-11-25. I NSTALLED IAW B757 CMM 52-11-25 AND SRM 51-40-02 PARA 4 SEE BACK FOR PARTIAL WORK COMPLETED TAG #12486
